# SDR WVER062420150008

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 22,614 hours, 16,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: CC67034175
- Part serial: 10259
- Condition: Corroded
- Location: Bs 280
- Part time: 22,614 hours, 16,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED AT NUTPLATE LBL 9 AND RBL 9.
